Alert archive / North Carolina / Tornado Warnings in 2022

Tornado Warning 2, NWS Newport/Morehead City, NC

April 6, 2022Carteret County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Apr 6, 2022, 12:26 AM EDT for Carteret County, North Carolina. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2022, 12:26 AM EDT (04:26 UTC)
Expired
Apr 6, 2022, 1:00 AM EDT
In force
34 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Carteret County, NC

The radar

The Morehead City radar (KMHX), 41 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 4.4 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2022-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2022-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 192 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1088 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
192 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

675 
WFUS52 KMHX 060426
TORMHX
NCC031-060500-
/O.NEW.KMHX.TO.W.0002.220406T0426Z-220406T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
1226 AM EDT Wed Apr 6 2022

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Southeastern Carteret County in eastern North Carolina...

* Until 100 AM EDT.
    
* At 1225 AM EDT, a severe thunderstorm capable of producing a
  tornado was located over Cape Lookout Lighthouse, or near Harkers
  Island, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Marshallberg, Atlantic and Cape Lookout Lighthouse. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Life-threatening flash flooding is also occuring or is imminent.
Avoid taking shelter in flooded or flood prone areas. If indoors,
move to an interior room on the lowest dry floor. If in a car,seek
shelter in a sturdy building away from the flooding.

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3455 7655 3464 7662 3499 7625 3490 7618
TIME...MOT...LOC 0425Z 230DEG 35KT 3464 7653 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Simms
2 follow-up statements
231 
WWUS52 KMHX 060436
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
1236 AM EDT Wed Apr 6 2022

NCC031-060500-
/O.CON.KMHX.TO.W.0002.000000T0000Z-220406T0500Z/
Carteret NC-
1236 AM EDT Wed Apr 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM EDT FOR
SOUTHEASTERN CARTERET COUNTY...
    
At 1236 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Marshallberg, or 8 miles east of Harkers Island,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Marshallberg, Atlantic and Sealevel. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

If a tornado or other severe weather is spotted, call the National
Weather Service office in Newport at 1-800-889-
6889. This act may save lives of others in the path of dangerous
weather.

&&

LAT...LON 3470 7656 3499 7625 3490 7618 3465 7645
TIME...MOT...LOC 0436Z 219DEG 38KT 3470 7642 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Simms
349 
WWUS52 KMHX 060451
SVSMHX

Severe Weather Statement
National Weather Service Newport/Morehead City NC
1251 AM EDT Wed Apr 6 2022

NCC031-060501-
/O.EXP.KMHX.TO.W.0002.000000T0000Z-220406T0500Z/
Carteret NC-
1251 AM EDT Wed Apr 6 2022

...THE TORNADO WARNING FOR SOUTHEASTERN CARTERET COUNTY WILL EXPIRE
AT 100 AM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 3470 7656 3499 7625 3490 7618 3465 7645
TIME...MOT...LOC 0451Z 230DEG 35KT 3478 7631 

$$

Simms

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Apr 5, 10:19 PM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 5, 10:19 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1019 PM EDT Tue Apr 5 2022

.SYNOPSIS...
High pressure continues to push offshore but remain in control
Today. A low pressure system will track to our north Tonight,
with high pressure briefly building back into the area Wednesday.
Another cold front will move through the region late week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 1020 PM Tue...Heavier rain beginning to overspread areas
along and south of US 70 late this evening. The airport in
Kenansville picked up nearly an inch of rain in the past hour,
associated with the broken band of heavier showers approaching
western Onslow and Jones Co. The more robust severe threat
remains low with appreciable instability still confined south of
our FA, but showers have been able to tap into a robust 45-50
kt LLJ and some brief gusty periods are probable in the
strongest shower activity.

Prev disc...Clouds and scattered showers continue to persist
across the OBX and far eastern Crystal Coast this afternoon.
While rain and thunderstorm activity associated with a low to
our west continue to quickly approach the CWA and should reach
the area by early tonight.

Mid level shortwave tracks E'wards across the Carolinas and
Mid-Atlantic tonight as its associated surface low currently
centered near the GA/AL border continues to quickly track
NE'wards this evening and pass just to the north of the area by
early Wednesday morning bringing a threat for heavy rain and
thunderstorms. There will be a threat for a few storms to become
strong to severe in nature tonight but this threat will be
isolated at best. The low will be accompanied by 40-50 kt of
shear and strong forcing, but given the ample cloud cover all
day today, instability will once again be lacking which will
result in a limited threat for severe weather tonight. If any
storm could get going this evening it would bring a conditional
damaging wind and isolated tornado threat.

Regardless of severe weather, the FA can expect a general
0.5"-1.0" of QPF tonight. Overnight lows will be in the low 60s,
but some warming temps are possible with the advancing warm
front.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
As of 430PM Tue... Low pressure and its associated rain and
thunderstorm activity are forecast to quickly push off the coast
Wednesday morning with the lows associated cold front pushing
into northern portions of the area Wed afternoon and evening.
Any leftover rain and thunderstorm activity from tonight should
quickly be off the coast by about the 7-9AM timeframe tomorrow
while dry air over the area tomorrow afternoon should preclude
any precipitation with the incoming cold front. With SW flow
continuing across the area, a warm and pleasant day is expected
with highs in the upper 70s to low 80s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
As of 315 AM Tue... Active weather pattern continues through
late week with several low pressure systems moving through the
region through the area. Eventually much colder air will make
its way to Eastern NC by this weekend.

Thursday...A potent upper level trough and/or cut off low will
drop southward from the Midwest early Thursday and spawn another
surface low across Carolina Piedmont, which will then track
northeastward into the Mid-Atlantic. Another, and potentially
more significant, severe weather threat will develop as the
cold front from this system moves into Eastern NC later
Thursday. For the first time this spring moderate instability is
expected to develop ahead of this front, and possibly overlap
with strong deep layer shear, leading to the potential for all
severe weather hazards. We will continue to monitor this threat
as well.

Friday through Monday...Cut-off low will meander across the
Great Lakes region with secondary coastal low developing along a
quasi-stationary front lingering along the eastern seaboard.
Dry conditions should prevail across eastern NC into early next
week, but temperatures will turn cooler with highs in the upper
60s to low 70s Friday and low to mid 60s Saturday and Sunday,
warming up back into the 70s Mon.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /through Wednesday/...
As of 755 PM Tue...A short-duration but rapid change in flight
conditions is expected over the next 6 to 12 hours over the
terminals as a band of rain and embedded convective elements
(with most thunderstorm activity confined south and west of ILM)
lifts over eastern NC. Best window for precipitation is now
through 05-06z, ending from west to east. Predominantly MVFR is
expected with lower visibilities in heavier rainfall, although
pockets of IFR are possible with any thunderstorm activity. MVFR
cigs will linger for a couple hours after precip activity moves
out of the area but a return to VFR is expected no later than
10z. Gusty southerly winds in the near term veer southwesterly
to west-southwesterly by Wed.

LONG TERM /Wednesday night through Saturday/...
As of 315 AM Tue...VFR conditions return Wednesday afternoon,
followed another round of sub-VFR conditions Thursday as another
weather system moves through the area. VFR conditions should
return Fri and Sat as high pressure builds over the area.

&&

.MARINE...
SHORT TERM /through Tonight/...
As of 430 PM Tuesday...Hazardous boating conditions expected
tonight as both winds and seas continue to increase throughout
the evening out ahead of the approaching low. Southerly winds
will continue to increase tonight to 20-25 kts with gusts of
30-35 kts across our marine zones. Gale Warnings are in effect
for our coastal waters and Pamlico Sound with Small Craft
Advisories elsewhere. Seas are expected to build quickly from
3-5 ft up to 7-10 ft tonight. Winds shift to the SSW behind a
front overnight with winds expected to gradually diminish
through Wednesday morning.

LONG TERM /Wednesday through Saturday/...
As of 315 AM Tue...Hazardous boating conditions for small craft
are expected into the weekend. Strong 20-30 kt W/SW flow early
Wed will briefly subside to 15-20 kt Wed afternoon as low
pressure moves away from the area. The low will push a cold
front into the northern waters/sounds causing winds to shift to
NE/E 10-15 kt. S/SW flow 15-20 kt develops all waters Wed night
ahead of an approaching cold front. The southerly flow increases
to 20-25 kt Thu evening then shifts to the NW/N 10-15 kt behind
the front late Thu night-early Fri. The flow will become SW and
increase to 20-25 kt again Fri afternoon into Fri evening ahead
of another cold front. Winds become W behind the front Fri
night and increase to 20-25 kt Sat as cold advection occurs
behind the front. Seas will be 6-9 ft early Wed then subside to
4-6 ft late Wed and 3-5 ft Wed night. Seas build back to 4-7 ft
late Thu. 3-5 ft seas early Fri build back to 4-7 ft late Fri
and Fri night and 4-6 ft Sat.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for AMZ137.
     Gale Warning until 7 AM EDT Wednesday for AMZ135-150.
     Small Craft Advisory until 6 AM EDT Wednesday for AMZ131-230-
     231.
     Gale Warning until 10 AM EDT Wednesday for AMZ152-154.
     Gale Warning until 7 AM EDT Wednesday for AMZ156-158.

&&

SYNOPSIS...MHX
NEAR TERM...DAG/MS/RCF
SHORT TERM...ML/RCF
LONG TERM...JME
AVIATION...JME/MS
MARINE...DAG/JME/ML/RCF
Hazardous weather outlook, Apr 5, 7:57 AM EDT, 16 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
757 AM EDT Tue Apr 5 2022

NCZ029-044>047-079>081-090>092-094-193>196-198-199-203>205-061200-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-West Carteret-East Carteret-Inland Onslow-
Coastal Onslow-Northern Outer Banks-Ocracoke Island-Hatteras Island-
757 AM EDT Tue Apr 5 2022

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

A few strong to severe thunderstorms will be possible tonight into
early Wednesday morning as an area of low pressure moves through the
area.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A potentially more significant severe threat may evolve on Thursday
ahead of a cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Apr 5, 9:28 PM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
928 PM EDT Tue Apr 5 2022

NCZ090-060200-
Duplin NC-
928 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of southwestern Lenoir
and Duplin Counties through 1000 PM EDT...

At 928 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Bowdens to near Honey
Island. Movement was northeast at 60 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wallace, Warsaw, Mount Olive, Kornegay, Rose Hill, Beulaville,
Cypress Creek, Bowdens, Beautancus, Kenansville, Chinquapin, Potters
Hill, Albertson, Harrells, Sarecta, Faison, Magnolia, Greenevers,
Calypso and Lyman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3490 7815 3509 7817 3519 7816 3518 7808
      3519 7802 3517 7797 3517 7793 3515 7789
      3518 7783 3514 7777 3511 7775 3502 7775
      3497 7768 3492 7765 3472 7768 3471 7798
      3473 7802 3472 7811 3471 7813 3474 7820
TIME...MOT...LOC 0128Z 225DEG 53KT 3513 7816 3416 7826

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

michael.lee
Special weather statement, Apr 5, 9:49 PM EDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
949 PM EDT Tue Apr 5 2022

NCZ092-194-195-198-199-060215-
Coastal Onslow NC-West Carteret NC-Jones NC-Inland Onslow NC-
Southern Craven NC-
949 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of Jones, southeastern
Lenoir, southeastern Craven, Onslow, eastern Duplin, southwestern
Carteret and western Pamlico Counties through 1015 PM EDT...

At 949 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Petersburg to Hammocks Beach State Park.
Movement was northeast at 70 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jacksonville, New Bern, Havelock, Morehead City, North Topsail Beach,
Newport, Pumpkin Center, Piney Green, New River Station, Half Moon,
Camp Lejeune Center, James City, Trent Woods, River Bend, Stella,
Swansboro, Phillips Crossroads, Hubert, Cape Carteret and Richlands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3447 7757 3501 7773 3524 7752 3507 7719
      3516 7699 3543 7697 3503 7693 3509 7662
      3514 7677 3515 7674 3517 7667 3499 7649
      3499 7654 3497 7668 3472 7670 3469 7686
      3470 7677 3470 7668 3469 7668 3444 7752
TIME...MOT...LOC 0149Z 220DEG 60KT 3491 7746 3461 7712

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

michael.lee
Special weather statement, Apr 5, 10:05 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1005 PM EDT Tue Apr 5 2022

NCZ044-079-090>092-193-195-198-199-060245-
Coastal Onslow NC-Greene NC-West Carteret NC-Jones NC-Lenoir NC-
Inland Onslow NC-Northern Craven NC-Duplin NC-Pitt NC-
1005 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of Jones, Greene,
Lenoir, northwestern Craven, central Pitt, Onslow, Duplin and west
central Carteret Counties through 1045 PM EDT...

At 1004 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Beautancus to Figure Eight Island.
Movement was northeast at 50 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville, Jacksonville, Kinston, Winterville, North Topsail Beach,
Ayden, Farmville, Wallace, Warsaw, La Grange, Pumpkin Center, Piney
Green, New River Station, Half Moon, Camp Lejeune Center, Mount
Olive, Stella, Swansboro, Grifton and Phillips Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3444 7752 3447 7757 3472 7768 3473 7801
      3516 7814 3519 7802 3515 7789 3518 7784
      3538 7780 3542 7782 3575 7742 3457 7707
      3444 7728
TIME...MOT...LOC 0204Z 227DEG 45KT 3518 7798 3425 7773

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

michael.lee
Special weather statement, Apr 5, 10:46 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1046 PM EDT Tue Apr 5 2022

NCZ090-092-094-193-194-198-060330-
Jones NC-Inland Onslow NC-Northern Craven NC-Pamlico NC-Duplin NC-
Southern Craven NC-
1046 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of Jones, central
Craven, Onslow, southeastern Duplin, western Carteret and western
Pamlico Counties through 1130 PM EDT...

At 1046 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Richlands to near Verona. Movement was
northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jacksonville, New Bern, Havelock, Wallace, New River Station, Pumpkin
Center, Piney Green, Half Moon, Camp Lejeune Center, James City,
Trent Woods, River Bend, Stella, Phillips Crossroads, Richlands,
Maysville, Askins, Catherine Lake, Kellum and Cypress Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3472 7768 3473 7801 3533 7705 3485 7686
      3481 7696 3480 7711 3474 7713 3478 7717
      3466 7736 3457 7762
TIME...MOT...LOC 0246Z 238DEG 33KT 3491 7758 3470 7749

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

michael.lee
Special weather statement, Apr 5, 11:54 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
1154 PM EDT Tue Apr 5 2022

NCZ080-081-092-094-193>196-199-060445-
Coastal Onslow NC-West Carteret NC-Jones NC-Beaufort NC-
Mainland Hyde NC-Northern Craven NC-East Carteret NC-Pamlico NC-
Southern Craven NC-
1154 PM EDT Tue Apr 5 2022

...Thunderstorms and gusty winds will impact portions of
southeastern Jones, southeastern Craven, west central Hyde, east
central Onslow, southeastern Beaufort, Carteret and Pamlico Counties
through 1245 AM EDT...

At 1152 PM EDT, Doppler radar was tracking thunderstorms along a
line extending from Terra Ceia to Bogue. Movement was northeast at
25 mph. Strong southerly winds ahead of these storms will gust in
excess of 50 mph at times.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Bern, Havelock, Morehead City, Newport, Harkers Island, Stella,
Swansboro, South River, Cape Carteret, North River, Straits,
Marshallberg, Smyrna, Merrimon, Pine Knoll Shores, Harlowe, Lowland,
Florence, Broad Creek and Janeiro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3540 7687 3539 7625 3470 7653 3467 7719
TIME...MOT...LOC 0352Z 241DEG 20KT 3560 7676 3472 7703

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Simms

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:28 PM EDTSpecial Weather StatementMHXDuplin32 min
Apr 5, 9:49 PM EDTSpecial Weather StatementMHXCraven, Jones, Onslow, Pamlico26 min
Apr 5, 10:05 PM EDTSpecial Weather StatementMHXDuplin, Greene, Jones, Lenoir, Onslow40 min
Apr 5, 10:46 PM EDTSpecial Weather StatementMHXCraven, Jones, Onslow44 min
Apr 5, 11:54 PM EDTSpecial Weather StatementMHXCarteret, Pamlico51 min
Apr 6, 12:13 AM EDTSpecial Marine WarningMHX47 min
Apr 6, 12:58 AM EDTTornado WarningMHXDare, Hyde32 min
Apr 6, 1:29 AM EDTTornado WarningMHXDare, Hyde, Tyrrell31 min

Nearby

Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.